# SDR DALA2017070105208

- Difficulty date: June 30, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 57,157 hours, 24,745 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT 1 X 0.5 X 0.250 ON LT SIDE OF VERTICAL STAB, AUX BOX SKIN JUST ABOVE RIB 2, 6 INCHES FWD OF FRONT MAIN SPAR.  ACCOMPLISHED A PERMANENT REPAIR IAW SRM.
